Best pain relievers. Aleve brand. New releases 2020

Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

Search only Aleve brand name

Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

Current price: 13.08 USD

Saving: $7.95 (38%)


Order at Amazon


Height: 4.88 Inches

Length: 2.63 Inches

Width: 2.63 Inches

Weight: 0.5 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.

More Info

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Search only Aleve brand name

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Current price: 12.99 USD


Order at Amazon


Height: 2.63 Inches

Length: 4.88 Inches

Width: 2.63 Inches

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation

More Info

Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Search only Aleve brand name

Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Current price: 5.72 USD

Saving: $2.27 (28%)


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.1 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation

More Info

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 50 Count

Search only Aleve brand name

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 50 Count

Current price: 6.49 USD


Order at Amazon


Height: 2 Inches

Length: 3.66 Inches

Width: 1.5 Inches

Weight: 0.1 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets

More Info

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count

Search only Aleve brand name

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count

Current price: 1.98 USD


Order at Amazon


Height: 5 Inches

Length: 0.81 Inches

Width: 3.63 Inches

Weight: 0.04 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain

More Info

Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 20 Count

Search only Aleve brand name

Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 20 Count

Current price: 4.98 USD

Saving: $2.02 (29%)


Order at Amazon


Height: 1.66 Inches

Length: 3.06 Inches

Width: 1.59 Inches

Weight: 0.12 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • Comes in a soft, liquid-filled capsule

More Info

Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 50 Count

Search only Aleve brand name

Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 50 Count

Current price: 5.99 USD


Order at Amazon


Height: 2 Inches

Length: 3.66 Inches

Width: 1.5 Inches

Weight: 0.1 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • Comes in a soft, liquid-filled capsule
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Naproxen Sodium, 220 mg Pain Reliever/Fever Reducer
  • Aleve Caplets 50ct
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets

More Info

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets

Search only Aleve brand name

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets

Current price: 19.94 USD


Order at Amazon


Weight: 0.2875 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • Comes in a soft, liquid-filled capsule
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Naproxen Sodium, 220 mg Pain Reliever/Fever Reducer
  • Aleve Caplets 50ct
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets

More Info

Aleve Tablets with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 200 Count (Pack of 2)

Search only Aleve brand name

Aleve Tablets with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 200 Count (Pack of 2)

Current price: 24.98 USD

Saving: $3.50 (12%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

Weight: 0.2125 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • Comes in a soft, liquid-filled capsule
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Naproxen Sodium, 220 mg Pain Reliever/Fever Reducer
  • Aleve Caplets 50ct
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 tablet can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation

More Info

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Search only Aleve brand name

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Current price: 15.26 USD


Order at Amazon


Height: 2 Inches

Length: 1.44 Inches

Width: 4.75 Inches

Weight: 0.15 Pounds

  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Aleve Tablets 50ct
  • Naproxen Sodium, 220 mg - Pain Reliever/Fever Reducer
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 tablet can relieve pain for up to 12 hours
  • Comes in small, round tablets
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • Comes in a soft, liquid-filled capsule
  • Strength to Last 12 hours. 2 Pills for All Day Relief
  • Naproxen Sodium, 220 mg Pain Reliever/Fever Reducer
  • Aleve Caplets 50ct
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • Just 1 caplet can relieve pain for up to 12 hours
  • Comes in small, oval caplets
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 tablet can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain

More Info

1    2    3    4    5    6    7    8    9    10